Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 31, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Dec 23, 2015, 3:23 PM CST for Desha County, Drew County, Arkansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 3:23 PM CST (21:23 UTC)
- Expired
- Dec 23, 2015, 4:00 PM CST
- In force
- 37 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Desha County, AR, Drew County, AR
The radar
The Little Rock radar (KLZK), 166 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 11:57 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 57 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 382 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
750
WFUS54 KLZK 232123
TORLZK
ARC041-043-232200-
/O.NEW.KLZK.TO.W.0031.151223T2123Z-151223T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
323 PM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL DESHA COUNTY IN SOUTHEASTERN ARKANSAS...
SOUTHEASTERN DREW COUNTY IN SOUTHEASTERN ARKANSAS...
* UNTIL 400 PM CST
* AT 323 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES NORTH OF SNYDER...OR 11 MILES SOUTHWEST
OF DERMOTT...MOVING NORTHEAST AT 50 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
DERMOTT AROUND 335 PM CST.
ARKANSAS CITY AROUND 350 PM CST.
JERSEY POINT AROUND 400 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE JEROME
AND HALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3367 9112 3366 9114 3360 9113 3356 9124
3352 9125 3354 9134 3351 9145 3339 9146
3339 9169 3341 9170 3353 9146 3353 9141
3355 9135 3357 9139 3366 9120 3365 9116
3370 9112 3366 9109
TIME...MOT...LOC 2123Z 242DEG 48KT 3341 9158
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
461 follow-up statement
140
WWUS54 KLZK 232148
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
348 PM CST WED DEC 23 2015
ARC043-232156-
/O.CAN.KLZK.TO.W.0031.000000T0000Z-151223T2200Z/
DREW AR-
348 PM CST WED DEC 23 2015
...THE TORNADO WARNING FOR SOUTHEASTERN DREW COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED INTO
CHICOT COUNTY. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FOR SOUTHEASTERN
ARKANSAS.
LAT...LON 3363 9114 3362 9113 3360 9113 3356 9124
3352 9125 3354 9134 3354 9135 3356 9135
3364 9118 3364 9116
TIME...MOT...LOC 2146Z 243DEG 40KT 3352 9131
$$
ARC041-232200-
/O.CON.KLZK.TO.W.0031.000000T0000Z-151223T2200Z/
DESHA AR-
348 PM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR SOUTH
CENTRAL DESHA COUNTY...
AT 346 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES EAST OF DERMOTT...MOVING NORTHEAST AT 50 MPH.
HAZARD...TORNADO AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
ARKANSAS CITY AROUND 400 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
HALLEY.
LAT...LON 3363 9114 3362 9113 3360 9113 3356 9124
3352 9125 3354 9134 3354 9135 3356 9135
3364 9118 3364 9116
TIME...MOT...LOC 2146Z 243DEG 40KT 3352 9131
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
46What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Dec 23, 2:37 PM CST, 46 minutes earlier.
Area forecast discussion, Dec 23, 2:37 PM CST, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 237 PM CST WED DEC 23 2015 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT CONVECTION CONTINUES TO SLOWLY PUSH OUT OF THE COUNTY WARNING AREA. SEVERAL MORE HOURS OF STRONG TO SEVERE STORMS WILL BE POSSIBLE OVER EAST CENTRAL AND SOUTHEAST SECTIONS OF THE STATE BEFORE THE EVENT WINDS DOWN. TWO ROUNDS OF SEVERE WEATHER DID MOVE ACROSS THE COUNTY WARNING AREA TODAY...PLEASE REFER TO THE LOCAL STORM REPORT PRODUCT FOR FURTHER DETAILS. THE COLD FRONT RESPONSIBLE FOR ALL THIS NOW LOCATED OVER THE EASTERN SECTIONS OF THE STATE AND MOVING AWAY. LOW PRECIPITATION CHANCES WILL BE HELD ONTO THROUGH THE OVERNIGHT HOURS ACROSS THE SOUTHEAST. THURSDAY APPEARS TO BE DRY WITH SOME SLIGHT CHANCE POPS CONTINUING OVER THE FAR SOUTHEAST. DRY WEATHER WILL NOT REMAIN IN PLACE VERY LONG AS THE AFOREMENTIONED COLD FRONT LIFTS BACK TO THE NORTH ON CHRISTMAS DAY. AS A RESULT...SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST. && .LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT... MAIN FOCUS DURING THE EXTENDED TERM WILL BE ON A VIGOROUS UPPER LOW OVER NWRN MEXICO THAT WILL BE MOVING ACROSS TEXAS AND THROUGH ARKANSAS WITH A NEGATIVELY TILTED TROUGH. AN ASSOCIATED SFC LOW WILL MOVE UP ALONG THE TX GULF COAST NORTHWARD INTO ARKANSAS AND WILL DRIVE A FRONT ACROSS THE STATE ON MONDAY. THIS IS GOING TO BE QUITE AN INTENSE STORM SYSTEM THAT MAY BRING ANOTHER ROUND OF SEVERE WEATHER...HEAVY RAIN...AND POSSIBLE FLOODING TO THE STATE. THERE ARE STILL SOME UNCERTAINTIES IN THE FORECAST...BUT AT THE MOMENT I HAVE HIT THE POPS FAIRLY HARD AND BROADBRUSHED THEM ACROSS THE WEEKEND INTO MONDAY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 44 65 47 60 / 10 10 20 60 CAMDEN AR 48 73 55 72 / 10 10 40 70 HARRISON AR 41 63 39 60 / 10 10 10 30 HOT SPRINGS AR 45 70 51 63 / 10 10 30 60 LITTLE ROCK AR 47 70 51 64 / 10 10 30 60 MONTICELLO AR 53 73 59 74 / 20 10 50 70 MOUNT IDA AR 43 70 48 64 / 10 10 20 50 MOUNTAIN HOME AR 41 63 41 59 / 10 10 10 40 NEWPORT AR 44 67 48 61 / 20 10 20 60 PINE BLUFF AR 49 71 53 70 / 20 10 40 70 RUSSELLVILLE AR 43 67 46 61 / 10 10 20 50 SEARCY AR 45 66 48 61 / 10 10 30 60 STUTTGART AR 49 70 53 68 / 20 10 40 70 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...56 / LONG TERM...53
Hazardous weather outlook, Dec 23, 1:50 PM CST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 150 PM CST WED DEC 23 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 150 AM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND INTO THE EARLY EVENING FOR MOST OF EASTERN ARKANSAS. SOME OF THESE STORMS WILL BE STRONG TO SEVERE. HAIL AND DAMAGING WINDS ARE THE MAIN THREATS BUT TORNADOS CAN NOT BE RULED OUT. THE AREA MOST SUSCEPTIBLE TO TORNADOS WILL BE EAST CENTRAL AND SOUTHEAST SECTIONS OF THE STATE. THE SEVERE WEATHER THREAT WILL END EARLY THIS EVENING. ONLY A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE EAST FOR OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COLD FRONT WILL STALL ACROSS SOUTH ARKANSAS THURSDAY...BUT THEN LIFT BACK NORTH CHRISTMAS DAY. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST...ALONG WITH HEAVY RAINFALL THROUGH EARLY SATURDAY. A STRONG STORM SYSTEM WILL LIFT SLOWLY NORTHEAST ACROSS THE REGION OVER THE WEEKEND...WITH SHOWERS AND THUNDERSTORMS CONTINUING. MULTIPLE ROUNDS OF RAINFALL WILL BE POSSIBLE THROUGH EARLY NEXT WEEK...WITH SEVERAL INCHES OF RAINFALL EXPECTED. AS A RESULT...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL BE INCREASING OVER TIME. THIS STORM SYSTEM COULD ALSO BRING ANOTHER ROUND OF SEVERE WEATHER. OF COURSE...THERE ARE A LOT OF DETAILS IN THIS FORECAST THAT ARE SUBJECT TO CHANGE...ESPECIALLY THIS COMING WEEKEND. AS A RESULT...REFER TO THE LATEST FORECASTS OVER THE NEXT SEVERAL DAYS AS THESE DETAILS BECOME MORE CLEAR OVER TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY DUE TO POTENTIAL SEVERE WEATHER. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Local storm report, Dec 23, 12:15 PM CST, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1215 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1143 AM TSTM WND DMG JUDSONIA 35.28N 91.64W
12/23/2015 WHITE AR PUBLIC
REPORT OF A TREE DOWN ON EVENING STREET IN JUDSONIA
&&
MBROWNSpecial weather statement, Dec 23, 12:23 PM CST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1223 PM CST WED DEC 23 2015
ARZ025-231845-
JACKSON AR-
1223 PM CST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON COUNTY UNTIL
1245 PM CST...
AT 1223 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR TUCKERMAN...OR 9 MILES NORTHEAST OF NEWPORT...MOVING NORTHEAST AT
55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TUCKERMAN...SWIFTON AND GRUBBS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 PM CST FOR EASTERN
ARKANSAS.
LAT...LON 3565 9105 3561 9114 3574 9124 3576 9124
3587 9104 3565 9104
TIME...MOT...LOC 1823Z 240DEG 49KT 3573 9112
56Local storm report, Dec 23, 12:24 PM CST, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1224 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM HAIL AUGUSTA 35.29N 91.36W
12/23/2015 M0.88 INCH WOODRUFF AR EMERGENCY MNGR
&&
61Local storm report, Dec 23, 12:32 PM CST, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1232 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND DMG 8 N LONOKE 34.90N 91.90W
12/23/2015 LONOKE AR LAW ENFORCEMENT
REPORTS OF POWER LINES DOWN ALONG HIGHWAY 236 AROUND CLAY
HILL.
&&
MBROWNLocal storm report, Dec 23, 12:49 PM CST, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1249 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM HAIL LONOKE 34.79N 91.90W
12/23/2015 E0.50 INCH LONOKE AR LAW ENFORCEMENT
&&
61Local storm report, Dec 23, 1:18 PM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
118 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL DES ARC 34.98N 91.51W
12/23/2015 E1.75 INCH PRAIRIE AR PUBLIC
REPORT OF GOLF BALL SIZED HAIL IN DES ARC.
&&
MBROWNThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 4:12 AM CST | Lake Wind Advisory | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 20 more | 14 hr |
| Dec 23, 4:17 AM CST | Special Weather Statement | LZK | Johnson, Newton | 43 min |
| Dec 23, 4:31 AM CST | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 29 min |
| Dec 23, 4:56 AM CST | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Newton, Pope, Searcy and 2 more | 34 min |
| Dec 23, 5:29 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Conway, Marion, Pope, Searcy, Stone and 1 more | 46 min |
| Dec 23, 5:43 AM CST | Tornado Warning | LZK | Conway, Pope, Searcy, Van Buren | 32 min |
| Dec 23, 6:07 AM CST | Severe Thunderstorm Warning | LZK | Logan, Polk, Scott, Yell | 38 min |
| Dec 23, 6:18 AM CST | Special Weather Statement | LZK | Fulton, Izard, Stone | 27 min |
| Dec 23, 6:23 AM CST | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 37 min |
| Dec 23, 6:33 AM CST | Tornado Warning | LZK | Baxter, Fulton, Izard, Stone | 27 min |
| Dec 23, 6:57 AM CST | Tornado Warning | LZK | Fulton, Izard, Sharp | 48 min |
| Dec 23, 7:00 AM CST | Special Weather Statement | LZK | Montgomery | 45 min |
| Dec 23, 7:17 AM CST | Severe Thunderstorm Warning | LZK | Conway, Garland, Johnson, Logan, Montgomery, Perry and 4 more | 28 min |
| Dec 23, 7:39 AM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Perry, Pope, Pulaski and 3 more | 51 min |
| Dec 23, 8:10 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Independence and 5 more | 35 min |
| Dec 23, 8:29 AM CST | Special Weather Statement | LZK | Garland, Pike | 46 min |
| Dec 23, 8:37 AM CST | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Fulton, Independence, Izard, Sharp and 2 more | 38 min |
| Dec 23, 9:16 AM CST | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 14 min |
| Dec 23, 9:46 AM CST | Special Weather Statement | LZK | Faulkner | 44 min |
| Dec 23, 10:15 AM CST | Special Weather Statement | LZK | Clark, Grant, Hot Spring | 45 min |
| Dec 23, 10:51 AM CST | Special Weather Statement | LZK | Jefferson, Lonoke | 24 min |
| Dec 23, 11:00 AM CST | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Jefferson, Lonoke, Pulaski, Saline and 1 more | 45 min |
| Dec 23, 11:39 AM CST | Severe Thunderstorm Warning | LZK | Jackson, Lonoke, Prairie, White, Woodruff | 36 min |
| Dec 23, 11:53 AM CST | Tornado Warning | LZK | Lonoke, Prairie, White, Woodruff | 37 min |
| Dec 23, 12:20 PM CST | Tornado Warning | LZK | Jackson, White, Woodruff | 25 min |
| Dec 23, 12:23 PM CST | Special Weather Statement | LZK | Jackson | 22 min |
| Dec 23, 12:50 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 40 min |
| Dec 23, 12:52 PM CST | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke, Prairie, Pulaski | 53 min |
| Dec 23, 1:19 PM CST | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 26 min |
| Dec 23, 1:24 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie | 36 min |
| Dec 23, 1:45 PM CST | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 45 min |
| Dec 23, 3:18 PM CST | Severe Thunderstorm Warning | LZK | Desha, Drew | 42 min |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.